# SDR UALA2010052401747

- Difficulty date: May 23, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 55,843 hours, 10,184 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Transceiver
- Part number: 750096
- Part serial: 831
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE VHS TRANSCEIVER LOCATED IN COMPARTMENT ADJACENT TO 4 LT DOOR IS EXPIRED.   INSTALLED NEW TRANSCEIVER IN AFT RT COMPARTMENT.
